Most meds, rx or OTC will have some side effecs....if u r experiencing them ur dr can rx meds of a diff type...omeprazole is the generic for prilosec...it is a PPI.....u might want to try thr rx strenght of pepcid which is a HI....I recently switched bcuz of the effects of the PPI's overshadowed any thing positive for me.
We all must avoid foods that will affect us and learn to relax...nething to help to naturally reduce the acid in our system.
Once u have the acid under control, u may want to try some all natural items, BUT always discuss these with ur dr.Keep in mind, all natural does not mean u might not have a reaction to it..or that it will work.
Read the Health Pages here on MedHelp....start in our welcome message wt the top of the forum and use the links to the pages of info.
Keep us posted on ur progress and ur med choice
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.